RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Mumford David

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 14

Number of views:
This page:703
Abstract pages:1169
Full texts:618
References:53
E-mail:

http://www.mathnet.ru/eng/person24454
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/128175

Publications in Math-Net.Ru
2013
1. M. Micheli, P. W. Michor, D. Mumford, “Sobolev metrics on diffeomorphism groups and the derived geometry of spaces of submanifolds”, Izv. RAN. Ser. Mat., 77:3 (2013),  109–138  mathnet  mathscinet  zmath  elib; Izv. Math., 77:3 (2013), 541–570  isi  scopus
1973
2. D. Mumford, “An analytic construction of degenerating abelian varieties over complete rings”, Matematika, 17:4 (1973),  43–73  mathnet  mathscinet  zmath; Compositio Math., 24 (1972), 239–272
3. D. Mumford, “The structure of the moduli spaces of curves and Abelian varieties”, Matematika, 17:4 (1973),  34–42  mathnet  mathscinet  zmath; Actes Congr. internat. Math., 1 (1971), 457–465
1972
4. P. Deligne, D. Mumford, “The irreducibility of the space of curves of given genus”, Matematika, 16:3 (1972),  13–53  mathnet  mathscinet  zmath; Inst. Hautes Études Sci. Publ. Math., 1969, 75–109
5. D. Mumford, “Rational equivalence of $0$-cycles on surfaces”, Matematika, 16:2 (1972),  3–10  mathnet  mathscinet  zmath; J. Math. Kyoto Univ., 9 (1968), 195–204
6. D. Mumford, “An analytic construction of degenerating curves over complete local rings”, Uspekhi Mat. Nauk, 27:6(168) (1972),  181–221  mathnet  mathscinet  zmath
1971
7. D. Mumford, “Abstract theta functions”, Matematika, 15:6 (1971),  3–11  mathnet  zmath
8. D. Mumford, “On the equations defining abelian varieties. III”, Matematika, 15:2 (1971),  29–56  mathnet  mathscinet  zmath; Invent. Math., 3 (1967), 215–244
1970
9. D. Mumford, “On the equations defining abelian varieties. II”, Matematika, 14:5 (1970),  3–61  mathnet  mathscinet  zmath; Invent. Math., 3 (1967), 75–135
10. D. Mumford, “On the equations defining abelian varieties. I”, Matematika, 14:2 (1970),  3–34  mathnet  mathscinet  zmath; Invent. Math., 1 (1966), 287–354
11. D. Mumford, “On the equations defining abelian varieties. I”, Matematika, 14:1 (1970),  104–136  mathnet  mathscinet  zmath; Invent. Math., 1 (1966), 287–354
1969
12. D. Mumford, “Picard groups of moduli problems”, Matematika, 13:2 (1969),  26–63  mathnet  mathscinet  zmath; Arithmetical Algebraic Geometry, Proc. Conf. Purdue Univ., 1965, 33–81
1968
13. D. Mumford, “Abelian quotients of the Teichmüller modular group”, Matematika, 12:6 (1968),  67–79  mathnet  mathscinet  zmath; J. Analyse Math., 18 (1967), 227–244
1966
14. D. Mumford, “The topology of normal singularities of an algebraic surface and a criterion for simplicity”, Matematika, 10:6 (1966),  3–24  mathnet  mathscinet  zmath; Inst. Hautes Études Sci. Publ. Math., 1961, 5–22

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019